Old member but first post............... - LUPUS UK

LUPUS UK

28,417 members24,588 posts

Old member but first post...............

Sheenie2008 profile image
Sheenie2008

Good morning all,

I was just wondering if anyone here is taking Hydroxychloriquine? If so, do you find it makes your "finger blisters" worse? Since starting it I have found that I have had them more frequently, I now get them on my palms as well as my fingers & they don't seem to heal, they just get bigger & bigger. Does anyone have any tips for this? I have tried the creams, ointments & moisturisers but to not avail.................

5 Replies

Sorry to hear this I've been on hydroxy 2 1/2 yrs and only noticed my rainods got slightly worse in the cold but this my be the rainods getting worse

Thank you for your reply. I have noticed the same thing recently, especially in my thumbs but like you I'm sure this is just the Raynards becoming more of a pest! x

Hello. I can't offer advice but Twitchy Toes has posted about her fingers and such problems. Take a look at her posts or message her. X

Sheenie2008 profile image
Sheenie2008 in reply to Wendy39

Thank you for replying, ill take a look. X

Hidden profile image
Hidden in reply to Sheenie2008

Have you considered it could be shingles my hubby had large blisters on his feet for ages really painfull doc didnt know what it was and sent him to dermatologist she recognized ìt as shingles and put him on anti virals it cleared almost straight away he is on hydroxachloraquin but it wasnt related

You may also like...